Research Paper Detail

Numerical solutions for magnetohydrodynamic flow of nanofluid over a bidirectional non-linear stretching surface with prescribed surface heat flux boundary

Publisher: Journal of Magnetism and Magnetic Materials (Netherlands)
Publication Year: 2016

First Author:  B. Mahanthesh Second Author: 
Third Author:  Volume:  417
Publication #:  Page #:  189-196
Level:   International Type:  Journal
Email:  sabirali@cuisahiwal.edu.pk
DR. SABIR ALI SHEHZAD

Assistant Professor
Mathematics Department
Sahiwal Campus

Profile.. Publications..


Contact Us
Tel: +92-51-9247000-9247002 and 9049802
UAN: +92-51-111-001-007
Reach Us at
Park Road, Tarlai Kalan,
Islamabad 45550, Pakistan


Powered by: ITCentre